# SDR ASAA2015052611864

- Difficulty date: May 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 29,290 hours, 8,574 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16XYNT
- Condition: Failed
- Location: Dfcs Mode
- Part time: 27,092 hours, 8,271 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP COURSE INDICATOR ON COPILOT SIDE HAS DIGIT LINE INDICATOR LINE BURNED OUT. ACFT GROUNDED.  R & R DFCS MODE CONTROL PANEL IAW AMM 22-11-34-000-801 AND 22-11-34-400-801, OPS CHECKED GOOD.  GROUND FUNCTIONAL CHECKED GOOD IAW AMM 22-11-34-740-801. BITE GROUP NR 32, DFCS LRU INTERFACE TEST FOR MCP, AND LAND VERIFY TEST, AMM REF. 22-11-00, ALL PASS.
